# SDR GTIA201908054532

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 6,445 hours, 2,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT STRONG SULFER ODOR COMPLETED SUPPLEMENTAL 3.226.2 PACK 2 OFF.ODOR DISPIPATED-PERFORMED TSM 05-50-00-810-831A FOR IDENTIFICATION OF ODORS. RAN ENGINES,APU,PACKS WITH NO EVIDENCE OF ODORS AT THIS TIME. A/C OK FOR SERVICE
